# SDR AALA202310262260

- Difficulty date: October 23, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A320*
- Aircraft serial: 6255
- Aircraft time: 29,620 hours, 11,981 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: GA65227
- Part serial: L11791
- Condition: Worn
- Location: Zone 700 - Gears
- Part time: 24,308 hours, 10,817 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED AWFUL SHIMMY/VIBRATION ON TAKEOFF  ROLL V1 UNTIL GEAR RETRACTION. VERY NOISY AND HARD TO HEAR EACH OTHER IN FLIGHT DECK. MAINTENANCE REPLACED THE NOSE LANDING GEAR UPPER (AALA202310262260) AND LOWER (AALA202310266002) TORQUE LINKS PER AMM 32-21-27 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
